#1541 ·
Already read through it. Just wondering if anyone here has actually tried this or something similar. This site is all dense medical jargon and I'm lost half the time. What kind of side effects did people run into?
Started by Robin Myers91 · · 👁 235 views · 10K replies
Roger Rodriguez said:I’m feeling perfectly fine even though I’ve started tapering off my Paxil 👋 👋
My doctor suggested dropping down to 10mg, but honestly, I wasn't ready to mess with my head just yet. So, for now, I've been splitting my pill every morning—cutting it in half, then cutting that half again—to land right around 15mg. I think I'll stick to this for at least another week before I finally make the jump to 10mg.
Anyway, I'll keep posting updates here, even if it feels like nobody actually cares what I'm up to 😂
fadedbear92 said:good for you, babe!👍
Justin Rogers5 said:Already read through it. Just wondering if anyone here has actually tried this or something similar. This site is all dense medical jargon and I'm lost half the time. What kind of side effects did people run into?
Jerry Vaughn8 said:I wanted to apologize in advance if this topic is a bit out of place here🙂...so, I've been taking Lexapro for just over 20 days now to help manage my anxiety, and I’ve started noticing that my hands are shaking quite a bit. I was wondering—could this maybe be a side effect from the medication?
Just to add a little context, I actually took Lexapro about a year ago and don't remember having any issues like this back then—at least, I don't think I did. I only have one cup of coffee a day and maybe up to five cigarettes at most, so I'm guessing it probably isn't caused by that. Has anyone else dealt with anything similar? Thanks so much in advance!😉😁
Roger Rodriguez said:😉
How are things going? Have you been getting any sleep at all?
fadedbear92 said:Yeah, honestly, things are better now. I finally got some Xanax and it’s helping me out—thanks for checking in.😉
Jerry Vaughn8 said:I wanted to apologize in advance if this topic is a bit out of place here🙂...so, I've been taking Lexapro for just over 20 days now to help manage my anxiety, and I’ve started noticing that my hands are shaking quite a bit. I was wondering—could this maybe be a side effect from the medication?
Just to add a little context, I actually took Lexapro about a year ago and don't remember having any issues like this back then—at least, I don't think I did. I only have one cup of coffee a day and maybe up to five cigarettes at most, so I'm guessing it probably isn't caused by that. Has anyone else dealt with anything similar? Thanks so much in advance!😉😁
mistyheron8 said:Do you think it’s actually okay to bump up my Zoloft dose by 25 mg on my own without checking in with my psychiatrist first? I don't have an appointment scheduled for another two weeks, and while I am currently at 50 mg, I can't help but feel like a higher dose might be necessary. I’m still worrying about everything far too much—even if things are significantly better than they used to be—and there's still this lingering anxiety that occasionally hits me so hard it spirals into thoughts of suicide for a day or so. To make matters worse, I don't actually have her direct cell number, just the contact info for her receptionist. Has anyone else here ever decided to adjust their own dosage?
cosmicwolf27 said:So, here’s the deal: I’m right on the edge of falling into this endless Xanax loop.🙄
I’ve been taking it for a while and everything seemed fine, until I realized that if I get too high on it... well, the crash that follows is a total downer. Just pure exhaustion, depression, and feeling like I can't even pull myself out of bed.
But honestly, whenever life just sucks in general, I can't help but try to fix it myself. So I pop some Xanax and suddenly everything feels great.🙄 Then comes the other extreme.
I’m wondering if any of you guys have dealt with this. I haven't hit rock bottom with an addiction yet, but it feels like I'm getting pretty close.
mistyheron8 said:Do you think it’s actually okay to bump up my Zoloft dose by 25 mg on my own without checking in with my psychiatrist first? I don't have an appointment scheduled for another two weeks, and while I am currently at 50 mg, I can't help but feel like a higher dose might be necessary. I’m still worrying about everything far too much—even if things are significantly better than they used to be—and there's still this lingering anxiety that occasionally hits me so hard it spirals into thoughts of suicide for a day or so. To make matters worse, I don't actually have her direct cell number, just the contact info for her receptionist. Has anyone else here ever decided to adjust their own dosage?
feralraven4 said:Does anyone know what the typical price range looks like for antidepressants when you're paying out of pocket with a private prescription?